Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Untwisting information from Heegaard Floer homology

Kenan Ince

Algebraic & Geometric Topology 17 (2017) 2283–2306
Bibliography
1 C C Adams, The knot book, W. H. Freeman (1994) MR1266837
2 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 39 MR520521
3 T D Cochran, W B R Lickorish, Unknotting information from 4–manifolds, Trans. Amer. Math. Soc. 297 (1986) 125 MR849471
4 K Ince, The untwisting number of a knot, Pacific J. Math. 283 (2016) 139 MR3513844
5 L H Kauffman, L R Taylor, Signature of links, Trans. Amer. Math. Soc. 216 (1976) 351 MR0388373
6 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
7 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, II, Topology 34 (1995) 37 MR1308489
8 C Livingston, The slicing number of a knot, Algebr. Geom. Topol. 2 (2002) 1051 MR1936979
9 Y Mathieu, M Domergue, Chirurgies de Dehn de pente ±1 sur certains nœuds dans les 3–variétés, Math. Ann. 280 (1988) 501 MR936325
10 D McCoy, Alternating knots with unknotting number one, Adv. Math. 305 (2017) 757 MR3570147
11 J M Montesinos, Three-manifolds as 3–fold branched covers of S3, Quart. J. Math. Oxford Ser. 27 (1976) 85 MR0394630
12 H Murakami, Algebraic unknotting operation, from: "Proceedings of the Second Soviet-Japan Joint Symposium of Topology" (1990) 283 MR1043226
13 M Nagel, B Owens, Unlinking information from 4–manifolds, Bull. Lond. Math. Soc. 47 (2015) 964 MR3431577
14 B Owens, Unknotting information from Heegaard Floer homology, Adv. Math. 217 (2008) 2353 MR2388097
15 B Owens, On slicing invariants of knots, Trans. Amer. Math. Soc. 362 (2010) 3095 MR2592947
16 B Owens, S Strle, Immersed disks, slicing numbers and concordance unknotting numbers, Comm. Anal. Geom. 24 (2016) 1107
17 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
18 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
19 P Ozsváth, Z Szabó, Knots with unknotting number one and Heegaard Floer homology, Topology 44 (2005) 705 MR2136532
20 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
21 O J Viro, Branched coverings of manifolds with boundary, and invariants of links, I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 1241 MR0370605